advertisement
Question
Posted by: Anonymous | 2009/06/09

itchy

i cant take this anymore
my body itches all over even my hands has this burning itchy feeling its driving me crazy what is the cause of this and what to use -female

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
you may have urticaria, a type of allergy. It may help to use an antihistamine like Loratidine. You should just let your GP check you for liver problems and high blood sugar or low vit B
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement